Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 38, NWS Austin/San Antonio, TX

May 18, 2015Fayette County, Gonzales County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 18, 2015, 4:48 AM CDT for Fayette County, Gonzales County, Texas. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2015, 4:48 AM CDT (09:48 UTC)
Expired
May 18, 2015, 9:45 AM CDT
In force
5 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Fayette County, TX, Gonzales County, TX

What was reported inside it

TimeReportWhereRemark
May 18, 7:15 AM CDTFLASH FLOOD3 N Newtonville, TXWATER OVER THE ROADWAY AT INTERSTATE 10 AND THE GONZALES FAYETTE COUNTY LINE...EARLIER THERE WAS A SEMI THAT SLID OFF THE ROADWAY DUE TO HIGH WATER AND THERE WAS A HIGH WATER RESCUE IN GONZALES BUT SPECIFIC DETAILS ARE UNKNOWN AT THIS TIME
May 18, 7:20 AM CDTFLASH FLOODFlatonia, TXROADS AT HWY 95 AND 609 CLOSED DUE TO HIGH WATER AND A NUMBER OF LOW WATER CROSSING HAVE WATER FLOWING OVER THE ROADWAYS
May 18, 7:32 AM CDTFLASH FLOOD3 W La Grange, TXAIRPORT ROAD AT HIGHWAY 71 IS CLOSED DUE TO HIGH WATER.
May 18, 7:44 AM CDTHEAVY RAIN 4.982 Ne Muldoon, TXLCRA GAUGE MEASURED 4.98 IN THE PAST SIX HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 147 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3080 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3080 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

851 
WGUS54 KEWX 180948
FFWEWX
TXC149-177-181245-
/O.NEW.KEWX.FF.W.0038.150518T0948Z-150518T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 AM CDT MON MAY 18 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
  GONZALES COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 745 AM CDT
    
* AT 445 AM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS AN AREA FROM SMILEY TO GONZALES TO 
  WAELDER TO MULDOON TO LA GRANGE TO ROUND TOP. THIS LINE IS FAIRLY 
  STATIONARY. RADAR ESTIMATES SHOW UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. THIS 
  WILL ALSO AGGRAVATE ONGOING RIVER FLOODING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  GONZALES...LA GRANGE...FLATONIA...WAELDER...SMILEY...
  FAYETTEVILLE...ROUND TOP...MULDOON...PALMETO...CISTERN...
  WRIGHTSBORO...THOMPSONVILLE...MONTHALIA...OTTINE...REK HILL...
  WARDA...WALDECK...WILLOW SPRINGS...RABBS PRAIRIE AND FLOY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2996 9657 2962 9715 2917 9753 2930 9777
      2962 9763 2978 9732 3016 9679 3014 9674

$$

CP
3 follow-up statements
622 
WGUS74 KEWX 181041
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
541 AM CDT MON MAY 18 2015

TXC149-177-181245-
/O.CON.KEWX.FF.W.0038.000000T0000Z-150518T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-GONZALES TX-
541 AM CDT MON MAY 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
FAYETTE AND GONZALES COUNTIES...

AT 537 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN FROM GONZALES TO MULDOON TO LA GRANGE TO ROUND TOP. 
DOPPLER RADAR ESTIMATES SHOW UP TO 4 INCHES OF RAIN HAVE ALREADY 
FALLEN. A RAIN GAUGE ALONG THE BUCKNERS CREEK AT MULDOON INDICATES 
3.77 INCHES HAS FALLEN. FLASH FLOODING WILL CONTINUE. THIS WILL ALSO 
AGGRAVATE THE ONGOING RIVER FLOODING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GONZALES...LA GRANGE...FLATONIA...WAELDER...SMILEY...FAYETTEVILLE...
ROUND TOP...MULDOON...PALMETO...CISTERN...WRIGHTSBORO...
THOMPSONVILLE...MONTHALIA...OTTINE...REK HILL...WARDA...WALDECK...
WILLOW SPRINGS...RABBS PRAIRIE AND FLOY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2996 9657 2962 9715 2917 9753 2930 9777
      2962 9763 2978 9732 3016 9679 3014 9674

$$

CP
506 
WGUS74 KEWX 181146
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 AM CDT MON MAY 18 2015

TXC149-177-181245-
/O.CON.KEWX.FF.W.0038.000000T0000Z-150518T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE TX-GONZALES TX-
646 AM CDT MON MAY 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
FAYETTE AND GONZALES COUNTIES...

AT 642 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WAELDER TO FLATONIA TO MULDOON TO FAYETTEVILLE 
AREAS. DOPPLER RADAR ESTIMATES SHOW UP TO SEVEN INCHES OF RAIN HAVE 
ALREADY FALLEN. A RAIN GAUGE ALONG BUCKNERS CREEK AT MULDOON 
INDICATES 4.93 INCHES HAS FALLEN. FLASH FLOODING WILL CONTINUE. THIS 
WILL ALSO AGGRAVATE THE ONGOING RIVER FLOODING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GONZALES...LA GRANGE...FLATONIA...WAELDER...SMILEY...FAYETTEVILLE...
ROUND TOP...MULDOON...PALMETO...CISTERN...WRIGHTSBORO...
THOMPSONVILLE...MONTHALIA...OTTINE...REK HILL...WARDA...WALDECK...
WILLOW SPRINGS...RABBS PRAIRIE AND FLOY.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2996 9657 2962 9715 2917 9753 2930 9777
      2962 9763 2978 9732 3016 9679 3014 9674

$$

CP
768 
WGUS54 KEWX 181239
FFWEWX
TXC149-177-181445-
/O.EXT.KEWX.FF.W.0038.000000T0000Z-150518T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
739 AM CDT MON MAY 18 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  FAYETTE COUNTY IN SOUTH CENTRAL TEXAS...
  GONZALES COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 945 AM CDT

* AT 733 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING 
  OCCURRING IN GONZALES AND FAYETTE COUNTIES. RADAR ESTIMATES OF 
  OVER 6 INCHES OF RAIN HAVE FALLEN IN PARTS OF BOTH OF THESE 
  COUNTIES. RAINFALL WILL BE ENDING IN THE NEXT 30 MINUTES FOR 
  EASTERN FAYETTE COUNTY AND NO ADDITIONAL RAINFALL IS EXPECTED FOR 
  GONZALES COUNTY HOWEVER SIGNIFICANT FLASH FLOODING IMPACTS ARE 
  OCCURRING...INCLUDING HIGH WATER RESCUES IN GONZALES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2996 9657 2962 9715 2917 9753 2930 9777
      2962 9763 2978 9732 3016 9679 3014 9674

$$

TB3

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 18, 3:53 AM CDT, 55 minutes earlier.

Area forecast discussion, May 18, 3:53 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
353 AM CDT MON MAY 18 2015

.SHORT TERM (TODAY THROUGH TUESDAY)...WEAK MID LEVEL FORCING AND
STRENGTHENING LOW LEVEL JET ARE CONTRIBUTING TO SCATTERED SHOWER
AND ISOLATED THUNDERSTORM DEVELOPMENT EARLY THIS MORNING. COVERAGE
SHOULD CONTINUE TO INCREASE THROUGH THE EARLY TO MID MORNING
HOURS...EVENTUALLY FOCUSING MORE TOWARDS THE NORTHEAST
CWA...NORTHEAST OF A SAN MARCOS TO HALLETTSVILLE LINE...AS MID
LEVEL FLOW VEERS MORE SOUTHWEST AND SLIGHTLY DRIER AIR WORKS INTO
THE SOUTHERN COUNTIES.

CONVECTION SHOULD ALSO FIRE LATE AFTERNOON AND EVENING IN THE
HIGHER TERRAIN OF MEXICO AND ACROSS THE BIG BEND AND WEST TEXAS
NEAR THE DRY LINE. A FEW OF THESE STORMS COULD REACH WESTERN AREAS
OF THE EDWARDS PLATEAU AND RIO GRANDE PLAINS THIS EVENING AND
OVERNIGHT. A STRONGER STORM OR TWO WILL BE POSSIBLE ACROSS THIS
REGION.

TONIGHT THROUGH TUESDAY NIGHT THE UPPER LEVEL LOW CURRENTLY OVER
CALIFORNIA WILL SHEAR NORTHEAST THROUGH THE ROCKIES. A LEAD MID
AND UPPER LEVEL SHORTWAVE WILL PASS THROUGH WEST TEXAS AND THE
PANHANDLE...AND INTO NORTH TEXAS AND OKLAHOMA. THE MAIN FORCING
WILL PASS PRIMARILY NORTH OF THE CWA...BUT CLOSE ENOUGH FOR
SCATTERED POPS NORTH OF A DEL RIO TO AUSTIN LINE ON TUESDAY.

&&

.LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...ANOTHER UPPER LEVEL
LOW WILL DEVELOP OFF THE CALIFORNIA COAST WEDNESDAY AND THURSDAY.
INITIALLY SHOULD SEE A REDUCTION IN POPS ON WEDNESDAY WITH
SLIGHTLY DRIER AIR IN PLACE...STRENGTHENING CAP...AND LACK OF
FORCING.

FORECAST CONFIDENCE DECREASES WEDNESDAY NIGHT AND THURSDAY...
DEPENDENT ON SOUTHWARD PROGRESSION OF A COLD FRONT. BOTH THE
NAM12 AND ECMWF ARE STRONGER AND FARTHER SOUTH THAN THE GFS WITH A
COLD FRONT THAT DROPS SOUTH BEHIND THE AFOREMENTIONED DEPARTING
SHORTWAVE THROUGH THE SOUTHERN PLAINS TUESDAY NIGHT. BOTH HAVE THE
FRONT ENTERING THE HILL COUNTRY WEDNESDAY NIGHT AND BISECTING THE
CWA BY 12Z THURSDAY. ORGANIZED CONVECTION AND ASSOCIATED OUTLFOW
TO THE NORTH ON WEDNESDAY WILL LIKELY PLAY A ROLE ON HOW FAR SOUTH
FRONT MAKES IT WEDNESDAY NIGHT. FOR NOW HAVE FOLLOWED SLIGHTLY
CLOSER TO THE NAM12/ECMWF SOLUTIONS OVER THE GFS...SHOWING THE
FRONT WILL BE CLOSE OR INTO THE CWA WEDNESDAY INTO THURSDAY.
BACKED FLOW...MOISTURE POOLING...WEAKENING CAP AND THE FRONT SHOULD
RESULT IN AN INCREASE IN POPS...ESPECIALLY NORTHERN AND WESTERN
AREAS WEDNESDAY NIGHT AND SOUTHERN AND WESTERN AREAS THURSDAY.

CONFIDENCE IS EVEN LOWER THURSDAY NIGHT AND FRIDAY ON WHERE FRONT
STALLS AND WHEN IT EVENTUALLY LIFTS BACK NORTH. AGAIN...CONVECTIVE
OUTFLOW BOUNDARIES WILL LIKELY PLAY A ROLE IN THIS. TIMING OF ANY
DISTURBANCES ALSO IN THE APPROACHING ACTIVE SUB-TROPICAL BRANCH
OF THE JET STREAM ARE VERY DIFFICULT TO PINPOINT THIS FAR OUT.
BUT GENERALLY CONTINUED SCATTERED POPS IN THE FORECAST THURSDAY
NIGHT AND FRIDAY. TEMPERATURES ALSO TRICKY THURSDAY AND FRIDAY...
AND MAY HAVE TO BE LOWERED IN FUTURE PACKAGES ACROSS NORTHERN
AREAS FOR THURSDAY IF FRONT IS FARTHER SOUTH.

EVENTUALLY THE SECOND UPPER LEVEL LOW OVER CALIFORNIA OPENS AND
MOVES EAST FRIDAY AND INTO THE SOUTHERN PLAINS AND TEXAS OVER THE
WEEKEND. BOTH THE ECMWF AND GFS ARE INDICATE ANOTHER GOOD SHOT OF
PRECIP SATURDAY NIGHT INTO SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              86  72  85  71  86 /  40  20  30  10  20
AUSTIN BERGSTROM INTL AIRPORT  85  72  85  71  86 /  40  20  30  10  20
NEW BRAUNFELS MUNI AIRPORT     86  72  86  71  85 /  40  20  20  10  20
BURNET MUNI AIRPORT            84  71  83  70  83 /  40  20  40  10  20
DEL RIO INTL AIRPORT           88  72  88  72  88 /  40  40  30  20  20
GEORGETOWN MUNI AIRPORT        84  71  84  71  84 /  40  20  30  10  20
HONDO MUNI AIRPORT             86  72  87  72  87 /  40  20  20  20  20
SAN MARCOS MUNI AIRPORT        86  72  85  71  86 /  40  20  20  10  20
LA GRANGE - FAYETTE REGIONAL   86  73  86  73  86 /  50  10  20  10  20
SAN ANTONIO INTL AIRPORT       87  72  86  72  86 /  40  20  20  10  20
STINSON MUNI AIRPORT           87  73  87  73  87 /  40  20  20  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...RUNYEN
Hazardous weather outlook, May 18, 4:10 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 AM CDT MON MAY 18 2015

TXZ171>173-183>194-202>209-217>225-228-191000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
410 AM CDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. LOCALLY
HEAVY RAINS WILL BE THE MAIN THREAT MOST AREAS. AN ISOLATED STRONG
STORM OR TWO IS POSSIBLE ACROSS THE EDWARDS PLATEAU AND RIO GRANDE
PLAINS THIS EVENING INTO OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

CHANCES OF THUNDERSTORMS CONTINUE TUESDAY THROUGH SUNDAY. LOCALLY
HEAVY RAINS AND STRONG STORMS ARE POSSIBLE...MAINLY WEDNESDAY
NIGHT INTO THURSDAY AND AGAIN SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVER THE NEXT SEVERAL DAYS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:53 PM CDTRiver Flood WarningEWXKarnes18 hr
May 18, 4:17 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales3 hr
May 18, 5:21 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Lee3 hr
May 18, 5:27 AM CDTSpecial Weather StatementEWXGonzales33 min
May 18, 6:21 AM CDTAreal Flood AdvisoryEWXFayette, Lavaca114 min
May 18, 6:58 AM CDTFlash Flood WarningEWXFayette, Lavaca3 hr
May 18, 8:42 AM CDTRiver Flood WarningEWXDeWitt54 hr
May 18, 8:42 AM CDTRiver Flood WarningEWXDeWitt4 days
May 18, 9:41 AM CDTAreal Flood AdvisoryEWXFayette, Gonzales109 min
May 18, 6:32 PM CDTSpecial Weather StatementEWXLlano43 min
May 18, 6:32 PM CDTSevere Thunderstorm WarningEWXLlano58 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.